I also take Keppra and Trileptal due to having epilepsy. It got so bad that i slept all day and night that i lowered the dosage myself and then he agreed. I now forgot to take my entire amount of Depakot ER 2x 250 nightly and am actually still awake and don't feel tired and am not talking funny or falling. He said it was to stabilize me and my mood and brain but i have been taking it for more than the 3 month time he gave me. I do not need this drug and i do not have a mood disorder. Should i stop taking it like when i lowered the did last time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2012 • 3 answers
Updated 5 Apr 2015 • 2 answers
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Updated 21 May 2015 • 1 answer
Updated 25 Mar 2015 • 1 answer
Posted 9 days ago • 0 answers